# SDR UALA2012031301641

- Difficulty date: March 13, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 87,003 hours, 13,983 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupler
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HYD PUMP RETURN LINE COUPLER LEAKING AT PYLON.  RMV'D LINE & QUICK DISCONNECT FITTING NEED TO INSTALL NEW LINE & NEW QUICK DISCONNECT FITTING.  RMV'D AND PARTIALLY INSTALLED NEW PUMP PER MM. MR29157 DASH 3 REMOVED AND DASH 444 INSTALLED.
